# SDR ABXA9801132

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Part number: 5750837
- Condition: Cracked
- Location: Bs 640
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 640 BULKHEAD TO FUSELAGE ATTACH BRACKET CRACKED BETWEEN LONGERON -26L AND -27L FORWARD ACCESSORY COMPARTMENT.  REPAIRED IAW DC8 SRM 53-2-0.
